MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762472
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: the reporting facility contact name was not provided for reporting.Facility phone number is a general number for the facility.H3, h6: initial corrective actions/preventive actions implemented by the manufacturer: currently no general problem has been detected for the installed base which requires an immediate action.Manufacturers preliminary analysis: the investigation is ongoing.A root cause has not yet been determined.Siemens healthineers will submit a supplemental report if additional information is obtained upon completion of the investigation.
 
Event or Problem Description
Siemens healthineers was informed of a potential product malfunction issue when using the luminos agile max system.It was stated that when the optigrip (control element) was touched, the system started to tilt even though no movement button was activated by the user.Based on the currently available information, it is assumed that movement would have stopped when the user let go of the optigrip.No injury was communicated for this event.However, in a worst-case scenario, a minor to serious injury may result if the system moves unexpectedly.
 
Additional Manufacturer Narrative
The results of siemens healthineers log file analysis for the event are as follows: 1.On february 1, it was reported that the system had moved unintentionally.2.The analysis of the provided log files showed that on this day, the system detected a toggling pattern of active or stuck movement buttons during fluoroscopy.As a result, the customer¿s workflow was interrupted several times as the affected button was blocked by the system.3.The affected movement button triggers a slow clockwise tilt movement as soon as the operator approaches the dead man grip (dmg) of the optigrip.This might have resulted in the described unintended movement.4.The log files provided showed that the toggling pattern of active or stuck buttons has already occurred on (b)(6) 2024.Further unintended movements since (b)(6) 2024, can therefore not be excluded.The reason for the occurrence of this error is still in investigation.Siemens healthineers will submit a supplemental report upon completion of the investigation.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed the detailed investigation of the reported uncontrolled table movements.The investigation of the log files showed that there were movement signals toggling.Due to the nature of their appearance, it was concluded that it was unlikely that the corresponding buttons were pressed by an operator.The described system behavior could also be identified in a provided video.Especially for the ¿system tilt slow clockwise¿ signal there is a possibility of an unexpected movement when the dmg at the optigrip is activated at the same time.This would result in a slow clockwise tilt or simultaneous slow lift/tilt movement towards 90° position of the table if the ¿system tilt slow clockwise¿ signal is active and the dmg is activated by the operator.As soon as the dmg is released the system movement stops.In addition to that there are several emergency stop buttons at the system that can be pressed to immediately stop any system movement.The following components were replaced and returned for a detailed root cause analysis: d80 i/o board ir (10494668).Optigrip incl.C-arm agile (10657026).Control unit_dtf_left (10408907).Control unit_dtf_right (10408926).Force sensor (force sensor on the dit) (07042315).Cable harness image receptor agile (10306307).(ribbon cables between the d80 and the control units dtf left/right).All returned complaint parts were tested and analyzed.No problems could be determined.Since no malfunction of the components could be identified, the system at customer site was checked again by the siemens service technician to resolve a possible grounding issue.Finally, the system and all movements were tested and confirmed to work without problems.No further issues were communicated.Based on all investigation results the most probable cause for this issue is assumed to be a connection problem.During the replacement of the mentioned parts the many connections between the components were renewed which resolved a potential connection problem.The complaint is closed with this statement.Corrected data: d4: the udi number in the initial report, submitted on 07-feb-2024, was incomplete.The complete udi number, (b)(4), was added.

Brand Name
LUMINOS AGILE MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key18658663
Report Number3004977335-2024-00016
Device Sequence Number12544841
Product Code OWB
UDI-Device Identifier04056869009162
UDI-Public(01)04056869009162
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10762472
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer02/22/2024
06/10/2025
Initial Report FDA Received Date02/07/2024
Supplement Report FDA Received Date02/22/2024
06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown